The analytic -capacity and the Cauchy integral
Matematički Vesnik (1986)
- Volume: 38, Issue: 96, page 359-364
- ISSN: 0025-5165
Access Full Article
topHow to cite
topK. Adžievski. "The analytic $\alpha $-capacity and the Cauchy integral." Matematički Vesnik 38.96 (1986): 359-364. <http://eudml.org/doc/260070>.
@article{K1986,
author = {K. Adžievski},
journal = {Matematički Vesnik},
keywords = {Lip -continuous functions; analytic -capacity; peak point},
language = {eng},
number = {96},
pages = {359-364},
publisher = {Društvo matematičara Srbije},
title = {The analytic $\alpha $-capacity and the Cauchy integral},
url = {http://eudml.org/doc/260070},
volume = {38},
year = {1986},
}
TY - JOUR
AU - K. Adžievski
TI - The analytic $\alpha $-capacity and the Cauchy integral
JO - Matematički Vesnik
PY - 1986
PB - Društvo matematičara Srbije
VL - 38
IS - 96
SP - 359
EP - 364
LA - eng
KW - Lip -continuous functions; analytic -capacity; peak point
UR - http://eudml.org/doc/260070
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.